Title

Inverse M-matrices, II

Document Type

Article

Department/Program

Mathematics

Journal Title

Linear Algebra and Its Applications

Pub Date

2011

Volume

435

Issue

5

First Page

953

Abstract

This is an update of the 1981 survey by the first author. In the meantime, a considerable amount has been learned about the very special structure of the important class of inverse M-matrices. Developments since the earlier survey are emphasized, but we have tried to be somewhat complete; and, some results have not previously been published. Some proofs are given where appropriate and references are given for others. After some elementary preliminaries, results are grouped by certain natural categories. (C) 2011 Elsevier Inc. All rights reserved.

DOI

10.1016/j.laa.2011.02.016

This document is currently not available here.

Share

COinS